Über die Äquivalenz der |Bk|-Verfahren.

Dieter Gaier

Mathematische Zeitschrift (1956)

  • Volume: 64, page 183-191
  • ISSN: 0025-5874; 1432-1823

How to cite


Gaier, Dieter. "Über die Äquivalenz der |Bk|-Verfahren.." Mathematische Zeitschrift 64 (1956): 183-191. <http://eudml.org/doc/169565>.

author = {Gaier, Dieter},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {183-191},
title = {Über die Äquivalenz der |Bk|-Verfahren.},
url = {http://eudml.org/doc/169565},
volume = {64},
year = {1956},

AU - Gaier, Dieter
TI - Über die Äquivalenz der |Bk|-Verfahren.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 183
EP - 191
KW - series, summability
UR - http://eudml.org/doc/169565
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.